# SDR DL76G050651

- Difficulty date: October 24, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 25,662 hours, 4,040 cycles
- Engine: Ge CF680
- Engine time: 25,662 hours, 4,040 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 704805
- Condition: Smoke
- Location: Nr 1
- Part time: 25,662 hours, 4,040 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS SMOKE OIL SMELL HAZE IN CRUISE.  DONNED MASK AND MADE AN EMERGENCY LANDING.  SMOKE DETECTORS IN CABIN WENT OFF.  ENGINE USED 5 PINTS OF OIL.  ENGINE CHANGED.
